# SDR 7GMB1177032120151

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N286HF
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501177
- Aircraft time: 1,770 hours, 1,192 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE1328147
- Condition: Odor
- Location: Apu Bay
- Part time: 753 hours, 1,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ABNORMAL SMELL IN THE CABIN & COCKPIT WITH APU BLEED AIR ON THE GND.  R & R APU.  OPERATIONS CHECKED GOOD.  NO FAULTS, DEFECTS, OR LEAKAGES NOTED.  ACFT WAS RETURNED TO SERVICE.
